So this month I unexpectedly ran out of my Microgynon 30 (I thought I had another strip and I didn't), and I wasn't able to get a prescription for 2 weeks so i've been without it for a week. And I've noticed what seems to be a bit of an increased libido which is good because it was annoyingly low. So I'm thinking that it could have been the pill which was causing it.
I'd like to be able to keep this newfound sex drive, but in the past when i've not been on the pill it's given me painful and heavy periods. Can anyone recommend a contraception that would lessen period pain but not affect sex drive? I've got an appointment next week and I'd like to ask the doctor about switching
Oh and I should mention, I won't be able to get anything intrauterine
- Thread Starter
- 10-05-2015 21:52
- 2 followers
- 1 badge
- 11-05-2015 18:55
Hey I've been on the pill for the past 2 years because my periods were VERY irregular therefore I was put on the for that reason. Low libido is one of the side effect unfortunately of 'the pill' however it can also be quite the opposite...I take Rigevidon and my libido is rocketing so you might want to ask for them. Apart from that I haven't had any side effects.
- 28 followers
- 3 badges
- Community Assistant
- 11-05-2015 20:58
It varies. I've certainly had one partner where the contraceptive effect came partly from squashing her libido.
Microgynon 30 is a combined pill. You could try a progesterone-only one. Different formulations of both the combined and progesterone-only pill can have different effects too.